# SDR UPS06246446

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  FOUND BOTTOM C/B PANEL LIGHTING INOP ON LEFT SIDE OF COCKPIT.  FOUND POWER WIRE LOOSE.  TIGHTENED LOOSE POWER WIRE.  OPS CK GOOD.
